Repository logo
 
Loading...
Thumbnail Image
Publication

Expansiveness and hyperbolicity in convex billiards

Use this identifier to reference this record.
Name:Description:Size:Format: 
RCD.pdf491.58 KBAdobe PDF Download

Advisor(s)

Abstract(s)

We say that a convex planar billiard table B is C2-stably expansive on a fixed open subset U of the phase space if its billiard map f_B is expansive on the maximal invariant set Λ_{B,U}, and this property holds under C2-perturbations of the billiard table. In this note we prove for such billiards that the closure of the set of periodic points of f_B in Λ_{B,U} is uniformly hyperbolic. In addition, we show that this property also holds for a generic choice among billiards which are expansive.

Description

Keywords

Convex planar billiards Hyperbolic sets Expansiveness

Citation

Bessa, M., Dias, J.L. & Torres, M.J. Expansiveness and Hyperbolicity in Convex Billiards. Regul. Chaot. Dyn. 26, 756–762 (2021)

Organizational Units

Journal Issue